# SDR RAIA970117

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Part time: 10,455 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7446 - LEFT BETA CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE LEFT BETA SWITCH.  (M)
